MathSciNet Relay Station
MathSciNet bibliographic data
MR2166857 (2006h:14062) 14N05 (14P05)
Mirman, Boris; Shukla, Pradeep A characterization of complex plane Poncelet curves. Linear Algebra Appl. 408 (2005), 86–119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement